# SDR AALA2019031210001

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 56,888 hours, 23,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7170200155123
- Part serial: 7366
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EXTERIOR LIGHT FOR THE RT OVERWING SLIDE AT THE AFT FILLET PANEL WAS FOUND INOPERATIVE.  THE BATTERY PACK WAS FOUND TO BE THE ISSUE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06, OPS CHECKED GOOD.
